# SDR IPXA10159117

- Difficulty date: March 25, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C,  GOUGED AREA TOP OF CTR FLAP LT WING 72 IN FROM INBD 
END.  REPAIRED IAW EO A300-5750-37276-A, AND EA 300-5730-01-A223 5 I/R.
